# SDR AALA20010243

- Difficulty date: February 13, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5862553
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT STRIP BROKEN.  REPLACED EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
